# SDR FDEA201204081297

- Difficulty date: April 8, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N670FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 777
- Aircraft time: 22,185 hours, 11,934 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Crossbeam
- Part number: A53812969200
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC AFTER REMOVAL OF SEAT TRACK 4R FR 40-44 FOUND CROSSBEAM AT FR 40 BETWEEN TRACKS 3R AND 4R DAMAGED.     FABRICATED NEW CROSSBEAM IAW DWG 53812969.  REMOVED AND REPLACED CROSSBEAM IAW FSRM 51-40-21, PARA 6.
